zbMATH — the first resource for mathematics

Quasi-continuity of multivalued maps with respect to the qualitative topology. (English) Zbl 0724.54016
A multivalued map F:X\(\to Y\), where X,Y are topological spaces, is called upper (lower) quasicontinuous at \(x_ 0\in X\) if for each open \(V\subset Y\) such that \(F(x_ 0)\subset V\) \((F(x_ 0)\cap V\neq \emptyset)\) and for each neighbourhood U of \(x_ 0\) there exists an open set \(U_ 1\subset U\) such that F(x)\(\subset V\) (F(x)\(\cap V\neq \emptyset)\) for all \(x\in U_ 1\). The author investigates the quasicontinuity of multivalued maps with respect to the qualitative topology on Y (i.e. the topology \(T_ q=\{U\setminus H:U\) is open, H is of the first category\(\}\).
54C60 Set-valued maps in general topology
54C08 Weak and generalized continuity
54E52 Baire category, Baire spaces
Full Text: DOI
[1] C. Berge,Espaces topologiques. Fonctions multivoques, Dunod (Paris, 1966). · Zbl 0164.52902
[2] S. G. Crossley, S. K. Hildebrand, Semi-closure,Texas J. Sci.,22 (1971), 99–112.
[3] S. G. Crossley, S. K. Hildebrand, Semi-closed sets and semicontinuity in topological spaces,Texas J. Sci.,22 (1971), 123–126.
[4] J. Ewert, T. Neubrunn, On quasi-continuous multivalued maps (to appear). · Zbl 0679.54016
[5] H. Hashimoto, On the*-topology and its application,Fund. Math.,91 (1976), 5–10. · Zbl 0357.54002
[6] S. Kempisty, Sur les fonctions quasicontinues,Fund. Math.,19 (1932), 184–197. · Zbl 0005.19802
[7] K. Kuratowski,Topology, v.1 (Moscow, 1966) (in Russian).
[8] N. Levine, Semi-open sets and semi-continuity in topological spaces,Amer. Math. Monthly,70 (1963), 36–41. · Zbl 0113.16304
[9] M. Matejdes, Quelques remarques sur la quasi-continuité des multifunctions,Math. Slovaca (to appear). · Zbl 0636.54019
[10] T. Neubrunn, On quasicontinuity of multifunctions,Math. Slovaca,32 (1982), 147–154. · Zbl 0483.54009
[11] J. C. Oxtoby,Measure and category, Springer-Verlag (New York, Heidelberg, Berlin, 1971). · Zbl 0217.09201
[12] V. Popa, Aspura unei descompuneri a cvasicontinuităţii multifuncţiilor,St. Cerc. Mat.,27 (1975), 323–328.
[13] V. Popa, Certaines caractérisations des fonctions multivoques quasicontinues et faiblement continues,St. Cerc. Mat.,37 (1985), 77–82.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.